Group consensus of discrete-time multi-agent systems with fixed and stochastic switching topologies

Title
Group consensus of discrete-time multi-agent systems with fixed and stochastic switching topologies
Author(s)
박주현H. Zhao[H. Zhao]
Keywords
INFORMATION; NETWORKS; DELAYS
Issue Date
201409
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.77, no.4, pp.1297 - 1307
Abstract
This paper investigates the group consensus problem for discrete-time multi-agent systems with a fixed topology and stochastic switching topologies. The stochastic switching topologies are assumed to be governed by a finite-time Markov chain. The group consensus problem of the multi-agent systems is converted into the stability problem of the error systems by a model transformation. Based on matrix theory and linear system theory, we obtain two necessary and sufficient conditions of couple-group consensus for the case of fixed topology, and one necessary and sufficient condition of mean-square couple-group consensus for the case of stochastic switching topologies. Algorithms are provided to design the feasible control gains. Then, the results are extended to the case of multi-group consensus. Finally, simulation examples are given to show the effectiveness of the proposed results.
URI
http://hdl.handle.net/YU.REPOSITORY/30865http://dx.doi.org/10.1007/s11071-014-1379-0
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE